# SDR ASOA2013102109241

- Difficulty date: October 16, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 31,790 hours, 28,524 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT LBL 27.50, UPPER END OF CARGO DOOR TRACK, EXTENDS UNDER TRACK.  REPAIRED IAW REO 601R-53-61-5057. MAJOR REPAIR.
